# SDR SWAA2013021112578

- Difficulty date: February 4, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER APPEARS TO BE COMING OFF SLIDE PACK INSIDE SLIDE COMPARTMENT.  REPOSITIONED SLIDE IAW MM.
